# SDR Q5QA20210805001

- Difficulty date: July 26, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N74AX
- Make and model: Pilats PC12
- Aircraft serial: 149
- Aircraft time: 12,139 hours, 13,366 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Part number: 9725518322
- Condition: Burned
- Location: A/C Pack
- Part time: 2,995 hours, 3,597 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FREON AIR-CONDITIONING OPERATION THE 125 AMP CIRCUIT BREAKER CONTACTS BURNT CLOSED AND BURNED A HOLE THROUGH THE OUTER PROTECTIVE BODY OF THE CIRCUIT BREAKER.
